Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Sur les opérations linéaires


Author: Maurice Fréchet
Journal: Trans. Amer. Math. Soc. 5 (1904), 493-499
MSC: Primary 47A05; Secondary 47A70
DOI: https://doi.org/10.1090/S0002-9947-1904-1500687-0
MathSciNet review: 1500687
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47A05, 47A70

Retrieve articles in all journals with MSC: 47A05, 47A70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1904-1500687-0
Article copyright: © Copyright 1904 American Mathematical Society